Basu's theorem with applications: A personalistic review

Ghosh, Malay . Sankhyā, Series A 2002. 64 (3) :509-531

Locate this article in:

Bibtex

@article{CIS-182053,
  Author = {Ghosh, Malay},
  Title = {Basu's theorem with applications: A personalistic review},
  Journal = {Sankhyā, Series A},
  Volume = {64},
  Number = {3},
  Year = {2002},
  Pages = {509--531},
  Keywords = {Sufficiency, Infinite divisibility, Empirical Bayes, Sufficient statistics, Completeness, Ancillarity}
}

Similar articles